# SDR AALA202103279003

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 16,812 hours, 7,587 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Condition: Inoperative
- Location: Rt Wing Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT ENGINE TANK 2 FUEL LOW PRESSURE ECAM MESSAGE. ILLUMINATED AT BEGINNING OF DESCENT. REPLACED RIGHT WING #2 FUEL PUMP IAW AMM 28-21-51.
